# SDR VNAA2016091700021

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD FLIGHT SPOILER, INBOARD SPOILERON CAUTION MESSAGES.  MAINTENANCE COMPLIED WITH SYSTEM RESET. MESSAGE SHOULD NOT APPEAR AGAIN. AIRCRAFT RELEASED FOR SERVICE.
